# SDR FDEA201105041746

- Difficulty date: May 4, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Access Panel
- Part number: AVB7525103
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON ACCESS PANEL 475GR FOUND ONE (1) EACH WORN MOUNTING HOLE.  ACCOMPLISHED EA 1-5480-142549,  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
